Alert archive / Illinois / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 189, NWS Lincoln, IL

September 19, 2005Douglas County, Edgar County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Sep 19, 2005, 7:15 AM CDT for Douglas County, Edgar County, Illinois. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 19, 2005, 7:15 AM CDT (12:15 UTC)
Expired
Sep 19, 2005, 8:15 AM CDT
In force
60 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Douglas County, IL, Edgar County, IL

The radar

The Lincoln radar (KILX), 132 km from the middle of the area, began a volume at 12:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 0.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2005-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2005-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 433 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
357 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
433 m²/s²
0-3 km storm-relative helicity
545 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 191215
SVRILX
ILC041-045-191315-
/O.NEW.KILX.SV.W.0189.050919T1215Z-050919T1315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
715 AM CDT MON SEP 19 2005

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS
  EASTERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS

* UNTIL 815 AM CDT

* AT 711 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  NEWMAN...OR ABOUT 13 MILES EAST OF TUSCOLA...AND WAS MOVING EAST AT
  35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BROCTON
  HUME
  CHRISMAN

OTHER LOCATIONS IN THE WARNING INCLUDE...METCALF...SCOTTLAND AND
EDGAR.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3989 8808 3968 8809 3960 8756 3981 8756

$$

AUTEN
2 follow-up statements
000 
WWUS53 KILX 191236
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
736 AM CDT MON SEP 19 2005

ILC041-045-191315-
/O.CON.KILX.SV.W.0189.000000T0000Z-050919T1315Z/
DOUGLAS-EDGAR-
736 AM CDT MON SEP 19 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 AM CDT FOR
EASTERN DOUGLAS AND NORTHERN EDGAR COUNTIES...

AT 733 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BROCTON...OR ABOUT 14 MILES NORTHWEST OF PARIS...MOVING
EAST AT 35 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  CHRISMAN.
  PARIS.
  VERMILION.

OTHER LOCATIONS AFFECTED INCLUDE...METCALF...REDMON...EDGAR AND
SCOTTLAND.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3989 8808 3968 8809 3956 8755 3979 8756

$$

AUTEN
000 
WWUS53 KILX 191311
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
811 AM CDT MON SEP 19 2005

ILC041-045-191321-
/O.EXP.KILX.SV.W.0189.000000T0000Z-050919T1315Z/
DOUGLAS-EDGAR-
811 AM CDT MON SEP 19 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DOUGLAS AND NORTHERN 
EDGAR COUNTIES WILL EXPIRE AT 815 AM CDT...

AT 805 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE 
AREA...THUS THE WARNING WILL BE ALLOWED TO EXPIRE.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3989 8808 3968 8809 3956 8755 3979 8756

$$

AUTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 5:30 AM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Sep 19, 5:30 AM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
530 AM CDT MON SEP 19 2005

.DISCUSSION...
BIT OF A BUSY NIGHT... APOLOGIES FOR THE DELAYED PRODUCTS.  MAIN
SHORT TERM CONCERNS ARE WITH CURRENT ELEVATED CONVECTION MOVING INTO
THE EASTERN PART OF THE CWA.  THEN ATTENTION SHIFTS BACK TO THE WEST
FOR ANOTHER ROUND FOR THIS AFTERNOON INTO THE EVENING HOURS.

.SHORT TERM...TODAY THROUGH WEDNESDAY.
ELEVATED SHOWERS AND STORMS DEVELOPED ACROSS THE CWA FROM WEST TO
EAST OVERNIGHT... ALL ASSOCIATED WITH THE LEADING EDGE OF SOME
WARM/MOIST AIR ALOFT WITH THE LOW LEVEL JET CRANKING INTO THE
REGION.

CONVECTION APPEARED TO BE FOCUSED IN TWO REGIONS... UP OVER IOWA...
CLOSER TO THE PARENT SFC LOW AND TRIPLE POINT... WHERE THE 850 JET
WAS NOSING ACROSS THE WARM FRONT ALOFT WITH 50 KNOTS OF WIND.  THE
SECOND REGION WAS ACROSS CENTRAL ILLINOIS AND NORTHEASTERN MISSOURI
WHERE THE 850 WINDS WERE A BIT MORE MODEST ACROSS THE WARM FRONT
ALOFT... BUT WARM/MOIST ADVECTION WAS NONETHELESS SUBSTANTIAL.
STEEP LAPSE RATES AND A RELATIVELY LOW WBZ HEIGHT ALLOWED FOR A FEW
HAILERS.

THIS ACTIVITY WILL CONTINUE TO PUSH EASTWARD THIS MORNING... THEN
OUT ATTENTION WILL SHIFT BACK TO THE WEST WHERE THE SFC COLD FRONT
REMAINS.

SHORTWAVE TROUGH NICELY DEPICTED ON WATER VAPOR IMAGERY THIS
MORNING... WITH VORT MAX CENTERED OVER EASTERN ND... AND TRAILING
TROUGH ACROSS WESTERN SD INTO THE ROCKIES.  THERMAL TROUGH APPEARS
TO BE RUNNING A BIT AHEAD OF THIS FEATURE... AND SHOULD BEGIN MOVING
INTO OUR AREA LATER THIS AFTERNOON... HELPING TO STEEPEN DEEP LAYER
LAPSE RATES AS MID-LEVEL VORTICITY ADVECTION WORKS IN.  ALSO... A
90-100 KT JET STREAK NOSING INTO WESTERN IA THIS MORNING...
ASSOCIATED WITH THE SAME UPPER DISTURBANCE... WILL PUSH EASTWARD TO
LAKE MICHIGAN BY THIS AFTERNOON... LEAVING MUCH OF CENTRAL ILLINOIS
IN THE RRQ... WITH THE ETA DEPICTING AN AREA OF TRUE UPPER DIVERGENCE
ACROSS CENTRAL ILLINOIS DOWN INTO EASTERN MISSOURI.

850 MB WINDS WILL REMAIN QUITE STRONG... AROUND 30-40KTS THIS
AFTERNOON AS THE UPPER WARM FRONT PUSHES UP TO THE GREAT LAKES
REGION.  MEANWHILE... MID-LEVEL WINDS WILL ALSO BE ON THE INCREASE
IN ADVANCE OF APPROACHING SHORTWAVE DISTURBANCE.  THIS WILL YIELD
0-6KM DEEP LAYER SHEAR VALUES OF ABOUT 40 KTS BY AFTERNOON... MUCH
OF IT IN THE LOWEST 3KM.  SHEAR WILL QUICKLY BECOME UNIDIRECTIONAL
AS LOW LEVEL WINDS VEER TO THE SOUTHWEST AHEAD OF THE COLD FRONT
TODAY.  FORECAST SOUNDINGS WOULD SUGGEST CONVECTION SHOULD QUICKLY
BECOME LINEAR... WITH LAPSE RATES IN THE HAIL GROWTH REGION
REMAINING STEEP... AND FRZ/WBZ HEIGHTS REMAINING CLOSE TO WHERE THEY
WERE OVERNIGHT.  WITH STRONG WINDS ALOFT... EXPECT DAMAGING WINDS
AND LARGE HAIL TO BE PRIMARY THREAT FOR SEVERE.

HOWEVER... INSTABILITY IS OF COURSE A KEY INGREDIENT HERE.  EARLIER
THERE WERE CONCERNS ABOUT OVERNIGHT ACTIVITY AND LEFTOVER CLOUDS
HAVING A STABILIZING EFFECT.  IT APPEARS NOW THAT WITH ACTIVITY
RAPIDLY PUSHING EASTWARD... AND CLEAR SKIES ABOUND WEST OF THE
MISSISSIPPI... THAT LACK OF INSTABILITY WILL NOT BE AN ISSUE.  ETA
APPEARS TO HAVE A GOOD HANDLE ON THE CURRENT SITUATION... AND IF
ANYTHING PERHAPS CLEARS THE EASTERN COUNTIES OUT OF THEIR CURRENT
CONVECTION A BIT TOO SLOWLY.  FORECAST SOUNDINGS SHOW MODERATE
INSTABILITY ACROSS THE AREA.

QUESTION THEN BECOMES HOW CONVECTION WILL EVOLVE DURING THE
AFTERNOON.  BOTH THE ETA AND THE U OF I WRF MODELS POINT TOWARDS
CONVECTION INITIATING IN NW MISSOURI EARLY THIS AFTERNOON.  THIS IS
APPARENTLY IN RESPONSE TO A SECONDARY SFC LOW (CURRENTLY OVER SW
KANSAS) MOVING NE INTO NORTHWESTERN MISSOURI BY 15Z.  CONVECTION
THEN FIRES IN THE VICINITY OF THIS NEW SFC LOW ABOUT THE SAME TIME
COOLER AIR BEGINS MOVING IN ALOFT... AND NW MISSOURI ENTERS INTO THE
RRQ OF THE UPPER LEVEL JET STREAK.

WHILE I STILL DONT TRUST THE MODELS FOR SUCH DETAILS... THIS
SCENARIO SEEMS PLAUSIBLE AS THE NEW SFC LOW SHIFTS NE ALONG THE
FRONT.  CONVECTION SHOULD ALSO FIRE ACROSS THE COLD FRONT THROUGH
THE AFTERNOON... WITH THE BEST CHANCE OF PRECIP BEING IN THE EAST
AND SOUTHEASTERN COUNTIES... WHO SHOULD HAVE RECOVERED FROM THIS
MORNINGS CONVECTION... AND REALIZE MAX HEATING POTENTIAL BY LATE
AFTERNOON PRIOR TO FROPA.  CONVECTION WILL CONTINUE IN THE EAST AND
SOUTHEAST THROUGH THE FIRST HALF OF THE NIGHTTIME HOURS... BEFORE
CLEARING OUT BY MORNING.

EXPECT MOSTLY SUNNY SKIES... PERHAPS SOME RESIDUAL CU IN THE EAST/SE
ON TUESDAY AS HIGH PRESSURE MOVES OVERHEAD.  THIS HIGH WILL SHIFT
EAST BY WEDNESDAY... RESULTING IN RETURN FLOW ACROSS THE AREA.
ANOTHER DISTURBANCE... ASSOCIATED WITH STRONG NORTHERN STREAM JET
ACROSS SOUTHERN CANADA... WILL RESULT IN SFC CYCLOGENESIS OVER THE
PLAINS WEDNESDAY.  INCREASING WARM/MOIST ADVECTION ASSOCIATED WITH
LLJ MAY RESULT IN SOME CONVECTION WEDNESDAY NIGHT... MOST LIKELY
ACROSS IOWA.  WILL KEEP GOING WITH THE 20 POP IN THE FAR NW UNTIL
THIS BECOMES MORE REFINED.  RIGHT NOW... WOULD THINK THAT NOCTURNAL
CONVECTIVE THREAT WOULD MAINLY BE OFF TO OUR NORTH AND WEST.

LONG TERM...THURSDAY THROUGH SUNDAY.
VERY LITTLE CHANGES MADE TO THE LONG TERM THIS EVENING DUE TO
ON-GOING WEATHER AND DAY ONE CONCERNS.  HOWEVER... STILL LOOKS LIKE
PRECIP WILL BECOME MORE LIKELY THURSDAY NIGHT INTO FRIDAY AT
LEAST... WITH THE NEXT COLD FRONT ATTEMPTING TO MOVE THROUGH.
MODELS CONTINUE TO POINT TOWARDS THE FRONT STRETCHING OUT AND
STALLING ACROSS THE AREA FOR THE WEEKEND.  THIS OCCURS AS RIDGING
BUILDS ACROSS THE SOUTHEASTERN STATES... THE SAME RIDGE THAT WILL
EVENTUALLY GUIDE RITA THROUGH THE GULF OF MEXICO.  STILL SOME
QUESTIONS AS TO HOW FAR NORTH THIS RIDGING BUILDS... WHICH WOULD
LIKELY HAVE AN IMPACT ON LATE WEEK TEMPERATURES.  HOWEVER... LONG
RANGE MODELS HAVE BEEN... AND STILL ARE DEPICTING ZONAL FLOW ACROSS
THE MIDWEST FROM MIDWEEK THROUGH THE WEEKEND... EVEN AS OUR MIDWEEK
SYSTEM MOVES THROUGH... IT IS ONLY A SUBTLE SHORTWAVE EMBEDDED IN
THE ZONAL FLOW.  THIS SORT OF PATTERN IS RIPE FOR A STALLED OUT
EAST-WEST ORIENTED FRONT.  WILL CONTINUE WITH THE 20 POPS FOR NOW...
BUT MAY NEED TO CONSIDER RAISING POPS IF STALLED OUT FRONT SCENARIO
CONTINUES TO LOOK LIKELY.  FUTURE PATH OF RITA MAY RESULT IN
INCREASED MOISTURE BEING PULLED INTO THE AREA AROUND THE SUBTROPICAL
HIGH OVER THE SOUTHEASTERN CONUS EARLY NEXT WEEK.  STAY TUNED.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
IL...NONE.

HARDIMAN
Hazardous weather outlook, Sep 19, 6:13 AM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
613 AM CDT MON SEP 19 2005

ILZ027>031-036>038-040>057-061>063-066>068-071>073-201100-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
613 AM CDT MON SEP 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS...CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT AS A COLD FRONT MOVES INTO THE AREA LATER TODAY.
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT THIS AFTERNOON
AND CONTINUE INTO TONIGHT...WITH THE MAIN THREAT BEING LARGE HAIL
AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER WEATHER SYSTEM WILL MOVE INTO THE AREA LATER THIS WEEK AND
BRING A CHANCE OF THUNDERSTORMS TO THE REGION FOR THURSDAY NIGHT
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND INTO TONIGHT
ACROSS THE AREA.

AUTEN

In the hours before

Local storm report, Sep 19, 4:57 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
457 AM CDT MON SEP 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     HAIL             7 SW RUSHVILLE          40.05N 90.66W
09/19/2005  0.88 INCH        SCHUYLER           IL   COUNTY OFFICIAL

0124 AM     TSTM WND DMG     2 W CHANDLERVILLE       40.05N 90.19W
09/19/2005                   CASS               IL   COUNTY OFFICIAL

            25 FOOT LONG BRANCHES DOWN ON ROAD

0245 AM     TSTM WND DMG     ABINGDON                40.80N 90.40W
09/19/2005                   KNOX               IL   COUNTY OFFICIAL

            LARGE TREE ACROSS ROAD IN TOWN

0414 AM     HAIL             CHESTNUT                40.07N 89.20W
09/19/2005  1.00 INCH        LOGAN              IL   TRAINED SPOTTER

&&

AUTEN
Local storm report, Sep 19, 5:02 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
502 AM CDT MON SEP 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     HAIL             7 SW RUSHVILLE          40.05N 90.66W
09/19/2005  0.88 INCH        SCHUYLER           IL   COUNTY OFFICIAL

0124 AM     TSTM WND DMG     2 W CHANDLERVILLE       40.05N 90.19W
09/19/2005                   CASS               IL   COUNTY OFFICIAL

            25 FOOT LONG BRANCHES DOWN ON ROAD

0245 AM     TSTM WND DMG     ABINGDON                40.80N 90.40W
09/19/2005                   KNOX               IL   COUNTY OFFICIAL

            LARGE TREE ACROSS ROAD IN TOWN

0414 AM     HAIL             2 S CHESTNUT            40.04N 89.20W
09/19/2005  1.00 INCH        LOGAN              IL   TRAINED SPOTTER

&&

AUTEN
Local storm report, Sep 19, 5:44 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
544 AM CDT MON SEP 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 AM     HAIL             3 W YATES CITY          40.78N 90.07W
09/19/2005  1.00 INCH        KNOX               IL   EMERGENCY MNGR

&&

AUTEN
Local storm report, Sep 19, 6:41 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
641 AM CDT MON SEP 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     HAIL             BANNER                  40.51N 89.91W
09/19/2005  0.75 INCH        FULTON             IL   COUNTY OFFICIAL

&&

AUTEN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 12:44 AM CDTSevere Thunderstorm WarningILXSchuyler44 min
Sep 19, 1:02 AM CDTSevere Thunderstorm WarningILXCass51 min
Sep 19, 2:11 AM CDTSevere Thunderstorm WarningILXKnox64 min
Sep 19, 2:43 AM CDTSevere Thunderstorm WarningILXFulton, Tazewell55 min
Sep 19, 3:16 AM CDTSevere Thunderstorm WarningILXKnox, Peoria43 min
Sep 19, 4:15 AM CDTSevere Thunderstorm WarningILXLogan, Macon60 min
Sep 19, 2:47 PM CDTSevere Thunderstorm WarningILXFulton58 min
Sep 19, 3:02 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell58 min
Sep 19, 3:40 PM CDTTornado WarningILXTazewell50 min
Sep 19, 3:44 PM CDTSevere Thunderstorm WarningILXMcLean, Woodford61 min
Sep 19, 3:53 PM CDTSevere Thunderstorm WarningILXLogan46 min
Sep 19, 4:15 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean29 min
Sep 19, 4:26 PM CDTSevere Thunderstorm WarningILXMacon26 min
Sep 19, 5:01 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion55 min
Sep 19, 5:16 PM CDTSevere Thunderstorm WarningILXSchuyler59 min
Sep 19, 5:42 PM CDTTornado WarningILXMorgan, Scott48 min
Sep 19, 6:09 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon66 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.